# SDR N6WA20140706002

- Difficulty date: July 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 27,255 hours, 19,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Unknown
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOW PANEL HINGE ON MAIN DOOR.  R & R HINGE & REPLACED UPPER DOOR STEP IAW AMM 52-11-4.
